# SDR A6WA200940157

- Difficulty date: March 24, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,312 hours, 12,400 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1023
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 13,058 hours, 12,808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH TRIM CAUTION MESSAGE ENROUTE C/W QRH.  REMOVED AND REPLACED HORIZ STAB SYS MCU IAW AMM 27-52-05.  OPS CHECK GOOD.  HSTCU BITE TESTS GOOD AT THIS TIME.  (K)
